# SDR SIMA20150501003

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 11,783 hours, 7,814 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU HAD NOTICEABLE OIL ODOR IN CAN.  ON POST FLIGHT FOUND EXCESSIVE AMOUNT OF OIL ON UNDERSIDE OF APU SECTION.    APU OPERATIONS CHECKED GOOD & NO LEAKS FOUND.
